Cookies?
Library Header Image
LSE Research Online LSE Library Services

Non-linear regression for multiple time series

Robinson, Peter (1972) Non-linear regression for multiple time series. Journal of Applied Probability, 9 (4). pp. 758-768. ISSN 0021-9002

Full text not available from this repository.

Item Type: Article
Official URL: http://links.jstor.org/sici?sici=0021-9002%2819721...
Additional Information: (c) Applied Probability Trust 1972
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1496/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only